| Model Number |
DTMB1D1 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Hematoma (1884)
| Date of Event |
07/20/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This device was reported as included in the field action.Based on the information received and without the return of the product, it cannot be confirmed that this device performed as described in the field action.It is included in the field action in the abundance of caution.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient developed a pocket hematoma post implant of the cardiac resynchronization therapy defibrillator (crt-d).Hematoma was evaluated with no issues or complications.The device is still in use.No further patient complications have been reported as a result of this event.2018-08-28 additional information received noted approximately two week later, surgical intervention was done to treat the hematoma.